# SDR JR2R20240425818

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 17,582 hours, 10,616 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 17032051003
- Condition: Damaged
- Location: Lt Wing
- Part time: 17,582 hours, 10,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 522DB HAS DAMAGED/ELONGATED HOLE.  REPAIRED
